# SDR ASAA2022100340262

- Difficulty date: October 3, 2022
- Submitted: October 14, 2022
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35182
- Aircraft time: 57,542 hours, 16,985 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 143A182629
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH TRANSITION PANEL STA. 420-440 - CORROSION FOUND - BARE METAL AREAS EXPOSED.(RED MARKED). GROUNDED - YES. REMOVED CORROSION.ORIG, THICKNESS= .040REMOVED .009"REMAINING = .031."FOUND TO BE OUT OF LIMITS IAW B737-800 SRM 53-00-53-1A-2.REMOVED OLD SHIELD, CLOCATED & DRILLED NEW SHIELD P/N: 143A8126429 P.O. 1042554.2 & INSTALLED IAW B737-800 SRM 51-40-02, SRM 51-40-05 & BAC DWG 143A0080 REVB.
